Google Scholar: cites
Hopf bifurcation from infinity for planar control systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería)

Data: 1997
Resum: Symmetric piecewise linear bi-dimensional systems are very common in control engineering. They constitute a class of non-differentiable vector fields for which classical Hopf bifurcation theorems are not applicable. For such systems, sufficient and necessary conditions for bifurcation of a limit cycle from the periodic orbit at infinity are given.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 1 (1997) p. 181-198, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37890
DOI: 10.5565/37890


18 p, 152.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2021-07-18



   Favorit i Compartir